MathSciNet Relay Station
MathSciNet bibliographic data
MR903787 35Q10 (35B99 58F12)
Foias, C.; Manley, O.; Temam, R. Attractors for the Bénard problem: existence and physical bounds on their fractal dimension. Nonlinear Anal. 11 (1987), no. 8, 939–967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement